RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1976, Volume 12, Number 6  


Ordinary Differential Equations
A three-point boundary vlaue problem for a nonlinear third order ordinary differential equation
S. A. Bespalova, Yu. A. Klokov
963
On the question of the properties of the set of solutions of differential inclusions
A. I. Bulgakov
971
The minimal Green's matrix of a multi-valued differential operator
G. I. Kabak, Yu. K. Lando
978
Integrals of fractional order, and singular boundary value problems
M. I. Klyuchantsev
983
A certain limit boundary value problem that does not satisfy S. N. Bernšteǐn's condition and has an application in the theory of capillary phenomena
A. D. Myshkis, G. V. Sherbina
991
The regularisation of controls in an approach-evasion differential-difference game
Yu. S. Osipov, L. P. Alesenko
999
The linear problem on the optimal control of periodic solutions
E. L. Tonkov
1007
An adiabatic invariant of a system of linear oscillators, and scattering theory
M. V. Fedoryuk
1012
Periodic and almost periodic solutions of singularly perturbed differential equations of neutral type
V. I. Fodchuk, A. Kholmatov
1019
An estimate of the eigenvalue that is smallest in absolute value for a certain periodic problem
A. Ya. Khokhryakov
1028

Partial Differential Equations
The spectrum of nonselfadjoint elliptic systems of arbitrary order
A. G. Brusentsev
1040
Difference schemes for quasilinear elliptic equations in polar coordinates
V. D. Glushenkov, A. D. Lyashko
1052
Weak solutions of the system of equations of reactor kinetics
Yu. A. Kuznetsov, S. F. Morozov
1061
On imbedding theorems for a certain class of singular differential operators in a half-space
M. A. Leysin
1073
Weight spaces of functions defined in a half-space
I. I. Matveeva
1084
A generalized Dirichlet problem for a certain class of elliptic differential operators that are degenerate on the boundary of the domain. Some spectral properties
N. V. Miroshin
1099
The Dirichlet problem for linear quasielliptic differential operators with unbounded lowest coefficients
I. E. Mozolevski
1112

Short Communications
The integrals of the motion of nonlinear equations of Schrödinger type
V. N. Alekseenko
1121
The existence of a definitely positive first integral
V. S. Ermolin
1123
Linear integral equations of the first kind in spaces of the type $H_s(R^n)$
A. A. Kuleshov
1125
The dependence of the solutions of certain variational inequalities on the parameters
A. A. Pankov
1129
On the question of the properties of the Cauchy matrix of a functional-differential equation
V. A. Tyshkevich
1131

People of Soviet science
Boris Pavlovič Demidovič (on the occasion of his seventieth birthday)
N. P. Erugin, Yu. S. Bogdanov, N. A. Izobov
1134
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020